# SDR AALA201704109032

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 29,097 hours, 11,317 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001099
- Condition: Dirty
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

R4 DOOR DIFFICULT TO ARM AND DISARM. REMOVED DEBRIS AROUND GIRT BAR AND LOCKING MECHANISM.
